# SDR SWIA202264969

- Difficulty date: January 6, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE MOUNTING HARDWARE IS CORRODED AT ALL 4 ATTACH POINTS. NEED TO REMOVE AND REPLACE HINGE HARDWARE.    (C CHECK RO 3/11/2022)   REMOVED AND REPLACED ALL CORRODED HARDWARE FOR THE LEFT ELEVATOR AT THE 4 ATTACH HINGE POINTS IW CRJ200 AMM 27-34-01-400-801. REFERENCE CO#- 7579721, JOB#-9757970, OP#-567 FOR INSTALLATION OF THE LEFT ELEVATOR AND HARDWARE ISSUED
